# SDR 2007UALA03742

- Difficulty date: September 16, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 50,158 hours, 9,464 cycles
- Engine: Pwa PW4077
- Engine time: 38,918 hours, 10,033 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT ENGINE AUTO SHUTDOWN, HIGH VIBRATION AND HIGH EGT.
